# SDR SWAA2023081576625

- Difficulty date: July 8, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 58,665 hours, 35,024 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - PITTING CORROSION AT OUTBOARD MAIN TRACK #8 SLAT<[01] UPDATED PART REQUIREMENT SECTION.;[02] REMOVED FLEX SKIN COMMON TO #8 SLAT OUTBOARD MAIN TRACK FOR ACCESS OF MAIN TRACK REMOVAL IAW SRM 51-40-02-0G-0.;[03] REMOVED #8 SLAT OUTBOARD MAIN TRACK IAW AMM 27-81-21-000-802 PARA.E.(4;5 & 6). OK TO INSTALL NEW MAIN TRACK.;[04] VERIFIED CORRECTIVE ACTION STEP 3. VERIFIED OK TO INSTALL.;[05] INSTALLED #8 LEADING EDGE SLAT NEW OUTBOARD MAIN TRACK PART NUMBER 114A7511-5 IAW AMM 27-81-21-400-802. PARA.G.(1 - 5). TORQUE WRENCH ID:ATS2099; CAL DUE 08/2023.;[06] OK TO INSTALL FLEX SKIN REMOVED IN ACTION STEP 2 FOR ACCESS.;[07] VERIFIED CORRECTIVE ACTION STEPS 5 AND 6. VERIFIED OK TO INSTALL FLEX SKIN.;[08] INSTALLED FLEX SKIN COMMON TO #8 SLAT OUTBOARD MAIN TRACK IAW SRM 51-40-02-0G-0.;[09] VERIFIED CORRECTIVE ACTION STEP 8.;[10] UPDATED REFERENCE; AMM 27-81-21-400-802.;[11] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
